Том 71
№ 7

All Issues

Potemkina L. L.

Articles: 1
Article (Ukrainian)

Analyticity of Higher-Order Moduli of Continuity of Real-Analytic Functions

Dovgoshei A. A., Potemkina L. L.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2003. - 55, № 6. - pp. 750-761

The Perel'man's result according to which the first modulus of continuity of any real-analytic function f is a function analytic in a certain neighborhood of the origin is generalized to the case of arbitrary moduli of continuity of higher order.